# SDR HEEA115976

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,570 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7665104001082
- Condition: Chafed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL LANDING AT VK989, NR 1 HYDRAULIC LIGHT CAME ON.  COMPLETED LANDING SAFELY ON DECK, SHUTDOWN.  MAINTENANCE FOUND HYDRAULIC TUBE BELOW TAIL ROTOR GEARBOX TO HAVE A HOLE CHAFED IN IT.  REPLACED TUBE ASSY.
